# SDR DXTA2023072191430

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 14,534 hours, 11,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ACOUSTIC SEAL WILL NOT RELEASE AFTER SHORT FLIGHT WITH SERVICE AIR ON. DOOR CANNOT BE OPENED WHILE APU WAS RUNNING. HAD TO SHUT DOWN APU TO REMOVE SERVICE AIR BEFORE WE COULD EXIT.  REMOVED CABIN ENTRY DOOR STEPS AND INSPECTED PRIMARY DOOR SEAL VALVE WITH NO DEFECTS NOTED AND OPS CHECKS GOOD.  INSTALLED CABIN ENTRY DOOR STEPS REF. CESSNA 560XL MM 52-10-02.  GAINED ACCESS TO ACCOUSTIC DOOR SEAL VALVE AND INSPECTED WITH NO DEFECTS NOTED.  ADJUSTED ACCOUSTIC DOOR SEAL VALVE REF. CESSNA 560XL MM 36-15-00.  OPS CHECKS GOOD.
